MathSciNet Relay Station
MathSciNet bibliographic data
MR1112056 (93a:35107) 35L65 (65M06 76S05 86A05)
Tveito, Aslak; Winther, Ragnar Existence, uniqueness, and continuous dependence for a system of hyperbolic conservation laws modeling polymer flooding. SIAM J. Math. Anal. 22 (1991), no. 4, 905–933.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement